| Catalog Number |
Z924H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device mjz006 number, and no non-conformances were identified.Additional information was requested and the following was obtained: were there any unexpected outcomes or complications as a result of the prolonged surgery time? no further information is available.Was the patient treatment altered in anyway due to the prolonged surgery time? if yes, please explain: no further information is available.No further information will be provided.Note: event reported via mw 2210968-2019-82856 and 210968-2019-82857.
Event or Problem Description
It was reported that the patient underwent an unknown otolaryngology head and neck surgery on an unknown date and suture was used.During the procedure, the needle was detached from the suture during use.It was not a control release needle.The operation time was extended within 30 minutes.There were no adverse consequences to the patient.